It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bowel Disorders Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 01-31-2013, 01:37 PM   #1
Senior Veteran
(male)
 
Join Date: Jan 2013
Location: Michigan
Posts: 659
Terlin HB User
Hard to defacate

After I had inguinal hernia surgery a month later I started not being able to fully evacuate and then had problems starting to urinate had defagram and momometry test gastro thought I had pelvic floor dysinergy been through 2 sessions of bio feedback and was loaded up with miralax and laxitives and things got worse gastro says I will have to be on laxitives rest of my life. So painful can't sit. Said when I do go don't get any relief. What should I do next there not addressing my urinating problem. Also can't pass any watery stool.

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



flipfleury (33), solofelix (26), rufous57 (19), Babygirl43 (19), ladybud (16), quincy (15), sonray (15), TacomaGuy (14), sjb (13), nomorefissure (10)

Site Wide Totals

teteri66 (1165), MSJayhawk (1000), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 10:26 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!